Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

Pages: 1
DANIEL35
Newbie

Reged: 01/05/05
Posts: 2
WASTING
      #132610 - 01/05/05 09:29 PM

hello, i'm looking for some insight. I'm caring for my brother that has AIDS, and at this point no one knows what to do. He is losing weight rapidly, he is down to 113 from 230. We have tried all nutritional supplements, drinks, the thing is he can not keep down anything, if it isn't dirreah he is votimiting everything out. He is in the hosptil today for dehydration, but we are trying to stop the weight lose. Can anyone help me please, please help me find an answer/
Thanks

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: WASTING new
      #132663 - 01/07/05 08:15 AM

I don't know your situation but the best thing it would seem would be to have a doctor start a medication program. Is that a possibility?

Post Extras: Remind Me!   Notify Moderator  
DANIEL35
Newbie

Reged: 01/05/05
Posts: 2
Re: WASTING new
      #132709 - 01/08/05 11:44 PM

THANK FOR THE REPLY, BUT HE IS TAKING MEDS RIGHT NOW, BUT HIS BODY DOESN'T ASORB THE MEDS, HE WOULD JUST PUCK THEM UP BEFORE LONG.

Post Extras: Remind Me!   Notify Moderator  
chrisFFF
Member

Reged: 02/01/05
Posts: 14
Re: WASTING new
      #133878 - 02/01/05 10:31 PM

You definitely need to communicate with your doctor. A friend of mine gets vitamins and minerals injected because he cannot absorb them. Also, make sure he's eating bananas, peanut butter...I have heard of a whey protein powder that can help build muscle and can help with fatigue. It's called ultimate balance whey protein. Do you think that would help? my friend has a website...www.positivelypositive.ca He's tried all sorts of alternative therapies. Maybe one might work for you guys. I have a site too www.faceforward.ca, but I talk mostly about facial wasting and other side effects. I don't think my info is as pertinent to your brother right now. Good luck.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2070

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3